# SDR SWAA2019031230546

- Difficulty date: March 5, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED ON INBOARD AFT CORNER.  REPAIRED AFT FLAP PER SRM.
